# SDR 2008FA0000561

- Difficulty date: May 13, 2008
- Submitted: August 22, 2008
- Operation: General aviation
- Aircraft: N2163F
- Make and model: Piper PA-44-180
- Aircraft serial: 447995167
- Engine: Lyc O320*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Alternator
- Component: Alternator
- Component part number: ALY6521R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL FAILURE DUE TO BROKEN WIRES INTERNALLY, HEAVY SPARKING INSIDE ENGINE COMPARTMENT.  (K)
